# SDR GTIA9901016

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mismanufactured
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - BS 996 FLOORBEAM UPPER CAP ANGLE FROM LBL 12 TO EOP AT LBL 52 REQUIRES NEW SECTION TO ACCOMMODATE LT AFT LAV FLOOR STRUCTURE MOD.  C/W ENGINEERING DWG NR 53-99197-2.  ALODINED AND PRIMED.  (X)
